# SDR DALA1219163120

- Difficulty date: March 23, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT +Y1292 BETWEEN FR 66 TO FR 68 CORRODED. SSI 534147.  BLENDED AREA IAW A319 SRM 51-73-00 L=.087"W=1.2"D=.027"ORG MAT .087" FOUND TO BE OUT  OF LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED FLOOR SUPPORT BEAM IAW A319 51-42-11.  LOCATED AND DRILLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  PAINTED FASTENERS IAW A319 51-75-12.
